Last ever flu jab for Type 1 Diabetic...

Until this year I had suffered no ill effects after a flu vaccination. This year however, things were very different for me. I've been a diabetic for 24 years.

I had the jab in November 2007 and since then, I have been extremely ill. It started when I was rushed to hospital with breathing difficulties. My airways had all but closed. I was given steroids for my throat and strong anti-biotics and sent home. For the next 4 weeks I had a hacking cough with vomiting and experienced dizzy spells which also made m sick. I'm still not over this and I am ever more tired with each passing day.

I vow never to have another flu-jab. I honestly think it has lead to CFS, which is really the last thing I need.

I have spoken to several other people who have had the injection and they have had exactly the same reaction. Are we all being bumped off or am I imagining things?

 


Name: Keleigh-Marie Snelgrove

Email: ksnelgrove241~AT~btinternet~DOT~com

Added: 24th January 2008